# SDR AALA201707039027

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 11,654 hours, 4,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  R1 SERVICE DOOR EMERGENCY EXIT LIGHT COVER MISSING.  REPLACED LENS COVER PER AMM 33-51-01. OPS CHECKED LIGHTS AND LENS AT THIS LOCATION NORMAL AT TIME OF INSPECTION.
